| Model Number |
VAMF4040C150TU |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemothorax (1896); Rupture (2208)
| Date of Event |
05/12/2020
Type of Reportable Event
Death
Event or Problem Description
A valiant navion stent graft (vnmf3428c173tu) was implanted during the re-intervention of a thoracic aortic repair.The patient had an existing valiant captivia thoracic stent graft (vamf4040c150tu) implanted.It was reported approximately 8 months post the navion implant procedure, follow up ct showed an apparent hemothorax consistent with aortic rupture.The imaging was na for aortic enlargement and the max aortic diameter measured at 114mm.A stent fracture was ne due to multiple overlapping devices.No stent ring enlargement or stent ring migration was observed.It was reported on an unknown date that the patient expired, the cause of death and circumstances surrounding the death are unknown.The cause of the hemothorax and aortic rupture are undetermined.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.